MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. ENDOEYE FLEX 3D DEFLECTABLE VIDEOSCOPE

AIZU OLYMPUS CO., LTD. ENDOEYE FLEX 3D DEFLECTABLE VIDEOSCOPE
Model Number LTF-190-10-3D
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and evaluated, and the customer¿s allegation was not confirmed.In addition to the adhesive around objective lens peeled due to deterioration or breakage of the adhesive, the additional finding are as follows: the adhesive on the bending section cover had a chip, due to wear of angle wire, bending angle in up direction did not meet the standard value, the video connector (slave side) had a crack, the video connector case had a crack, the switch one (sw1) was dirty, and due to a pinhole on universal cord, the water tightness was lost.The following device components were found to be scratched: the bending section cover, video connector (slave side), video connector case, light guide (lg) connector, lg glass cover, sw1, right/left (rl) plate, rl lever, up/down plate, angulation lever, grip, and control unit.The following provides additional information based on the legal manufacturer's final investigation: a review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 2 years since the subject device was manufactured.Based on the results of the investigation, the root cause of the event could not be determined.The defective event was presumably caused by stress of repeated use, external factors, or handling.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The customer reported to olympus that there was an air/water leakage from the distal end of the endoeye flex 3d deflectable videoscope.There was no patient harm associated with the event.The device was returned and evaluated, and adhesive around objective lens is peeled.This mdr (medical device report) is being submitted to capture the reportable malfunction found during the device evaluation.

Brand Name
ENDOEYE FLEX 3D DEFLECTABLE VIDEOSCOPE
Common Device Name
FLEX 3D DEFLECTABLE VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17059086
Report Number9610595-2023-08373
Device Sequence Number15581326
Product Code GCJ
UDI-Device Identifier04953170340741
UDI-Public04953170340741
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123365
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTF-190-10-3D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Initial Report FDA Received Date06/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown